My mother is diagnosed with psoriasis, lack of vitamin D, lack of hemoglobin and high blood pressure, after taking medication her psoriasis is flaring up?



 

My mother is diagnosed with psoriasis, lack of vitamin D, lack of hemoglobin and high blood pressure. She has been given livogen, zincovit , calcirol and talmisartan tablets for high b.p. after taking these tablets she is having a flare up in psoriasis, weakness, headache , gas, nd inflammation. Is there any medicine which is working wrong ??

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists



 

3
Doctor Answers And Comments Below:

avatar
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi,
Most of these are side effects from livogen as it sometime causes abdominal pain,and flatulence, pruritis and skin irritation so it may cause psoriatic flare up.
I recommend consulting her doctor about changing this drug with another iron supplement.

Dr.Honey
Member
Dr.Honey

Hi..
Can be related to the Livogen, however some symptoms can be due to Talmisartan also..
So consult your Physician and get evaluated..
A change in the drug or dose reduction can reduce the severity of symptoms..
Also for Psoriasis a mild Steroid ointment can help in reducing itching and irritation .

Hope this helps..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
My opinion ,mainly talmisartan can cause psoriasis to flare up, also livogen Can have similar effect on the long run
Good Luck